MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P20-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P20-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515064
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Materials#: 515064 ,batch#: unknown.It was reported by the customer that the product is leaking after they attach the product together.Verbatim: rcc received a complaint via phone.Pir attached.The product is leaking after they attach the product together.515064, 515056, 515979.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for additional information/evaluation: per sales rep, we have been to this clinic and worked with them on proper use of phaseal optima.They were not using it correctly so it is not a product issue.Our team trained the staff on proper usage moving forward.
 
Event or Problem Description
Materials#: 515064, batch#: unknown.It was reported by the customer that the product is leaking after they attach the product together.Verbatim: rcc received a complaint via phone.Pir attached.The product is leaking after they attach the product together.515064, 515056, and 515079.Per follow up with rep: we have been to this clinic and worked with them on proper use of phaseal optima.They were not using it correctly so it is not a product issue.Our team trained the staff on proper usage moving forward.

Brand Name
PROTECTOR P20-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18884753
Report Number3003152976-2024-00152
Device Sequence Number7605440
Product Code ONB
UDI-Device Identifier00382905150647
UDI-Public(01)00382905150647
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515064
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown